# SDR YYFA20141001001

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 78,820 hours, 35,133 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S PFD BLANKED OUT.  R & R SYMBOL GEN.  OPERATIONAL CHECK GOOD IAW AMM 34-41-00.
